Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/33081
Title in Portuguese: Hipersuperfícies fechadas de S4 com curvatura constante Gauss-Kronecker
Title: Closed hypersurfaces of S4 with constant Gauss-Kronecker curvature
Author: Almeida, Sebastião Carneiro de
Brito, Fabiano Gustavo Braga
Keywords: Curvatura média constante
Hipersuperfícies
Issue Date: 1997
Publisher: Annales de la Faculte des Sciences de Toulouse
Citation: ALMEIDA, S. C.; BRITO, F. G. B. (1997)
Abstract in Portuguese: Neste artigo, como em ([AB1], [AB2]), estamos preocupados com o estudo de hipersuperfícies fechadas na unidade de 4 esferas com duas funções de curvatura simétrica constantes. Se uma das suposições se refere à curvatura escalar das hipersuperfícies M como constante não negativa, então M deve ser isoparamétrico. Existe um resultado semelhante para hipersuperfícies com curvatura média constante e curvatura constante de Gauss-Kronecker.
Abstract: In this paper as in ([AB1], [AB2]) we are concerned with the study of closed hypersurfaces in the unit 4-sphere with two constant symmetric curvature functions. If one of the assumptions refers to the scalar curvature of the hypersurfaces M as non-negative constant then M must be isoparametric. There is a similar result for hypersurfaces with constant mean curvature and constant Gauss-Kronecker curvature.
Description: ALMEIDA, Sebastião Carneiro de; BRAGA, Fabiano Gustavo Braga. Closed hypersurfaces of S4 with constant Gauss-Kronecker curvature. Annales de la Faculté des Sciences de Toulouse, v. 6, n. 2, p. 187-202, 1997.
URI: http://www.repositorio.ufc.br/handle/riufc/33081
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1997_art_scalmeida.pdf920,65 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.